Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Differential Equations

ISSN: 1687--9643
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
Behavior of the -Laplacian on Thin Domains

Author(s): Ricardo P. Silva
Volume: 2013
Year: 2013
Qualitative Analysis of Differential Equations

Author(s): Ondřej Došlý | Jaroslav Jaroš | Mervan Pašić | Norio Yoshida
Volume: 2013
Year: 2013
Modelling and Simulation of a Packed Bed of Pulp Fibers Using Mixed Collocation Method

Author(s): Ishfaq Ahmad Ganaie | Shelly Arora | V. K. Kukreja
Volume: 2013
Year: 2013
Some Properties of Solutions to Weakly Hypoelliptic Equations

Author(s): Christian Bär
Volume: 2013
Year: 2013
On the Derivation of a Closed-Form Expression for the Solutions of a Subclass of Generalized Abel Differential Equations

Author(s): Panayotis E. Nastou | Paul Spirakis | Yannis C. Stamatiou | Apostolos Tsiakalos
Volume: 2013
Year: 2013
On Uniform Exponential Stability and Exact Admissibility of Discrete Semigroups

Author(s): Aftab Khan | Gul Rahmat | Akbar Zada
Volume: 2013
Year: 2013
Dynamics of a Gross-Pitaevskii Equation with Phenomenological Damping

Author(s): Renato Colucci | Gerardo R. Chacón | Andrés Vargas
Volume: 2013
Year: 2013
Erratum to “Positive Solution to a Fractional Boundary Value Problem”

Author(s): A. Guezane-Lakoud | R. Khaldi
Volume: 2013
Year: 2013
Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls

Author(s): Tursuneli Niyaz | Ahmadjan Muhammadhaji
Volume: 2013
Year: 2013
An Improvement of the Differential Transformation Method and Its Application for Boundary Layer Flow of a Nanofluid

Author(s): Abdelhalim Ebaid | Hassan A. El-Arabawy | Nader Y. Abd Elazem
Volume: 2013
Year: 2013
Analysis of Mixed Elliptic and Parabolic Boundary Layers with Corners

Author(s): Gung-Min Gie | Chang-Yeol Jung | Roger Temam
Volume: 2013
Year: 2013
Oscillations of a Class of Forced Second-Order Differential Equations with Possible Discontinuous Coefficients

Author(s): Siniša Miličić | Mervan Pašić | Darko Žubrinić
Volume: 2013
Year: 2013
Homogenization in Sobolev Spaces with Nonstandard Growth: Brief Review of Methods and Applications

Author(s): Brahim Amaziane | Leonid Pankratov
Volume: 2013
Year: 2013
Analysis of Caputo Impulsive Fractional Order Differential Equations with Applications

Author(s): Lakshman Mahto | Syed Abbas | Angelo Favini
Volume: 2013
Year: 2013
Fractional Differential Equations 2012

Author(s): Fawang Liu | Om P. Agrawal | Shaher Momani | Nikolai N. Leonenko | Wen Chen
Volume: 2013
Year: 2013
Fractal Oscillations of Chirp Functions and Applications to Second-Order Linear Differential Equations

Author(s): Mervan Pašić | Satoshi Tanaka
Volume: 2013
Year: 2013
Differential Equations with Applications to Industry

Author(s): Ebrahim Momoniat | T. G. Myers | Mapundi Banda | Jean Charpin
Volume: 2012
Year: 2012
Qualitative Analysis of Delayed SIR Epidemic Model with a Saturated Incidence Rate

Author(s): Fathalla A. Rihan | M. Naim Anwar
Volume: 2012
Year: 2012
Analytical Study of Nonlinear Fractional-Order Integrodifferential Equation: Revisit Volterra's Population Model

Author(s): Najeeb Alam Khan | Amir Mahmood | Nadeem Alam Khan | Asmat Ara
Volume: 2012
Year: 2012
Fractional Order Difference Equations

Author(s): J. Jagan Mohan | G. V. S. R. Deekshitulu
Volume: 2012
Year: 2012
Surfaces of a Constant Negative Curvature

Author(s): G. M. Gharib
Volume: 2012
Year: 2012
Solving Fractional-Order Logistic Equation Using a New Iterative Method

Author(s): Sachin Bhalekar | Varsha Daftardar-Gejji
Volume: 2012
Year: 2012
Generalized Multiparameters Fractional Variational Calculus

Author(s): Om Prakash Agrawal
Volume: 2012
Year: 2012
Radially Symmetric Solutions of

Author(s): William C. Troy | Edward P. Krisner
Volume: 2012
Year: 2012
Qualitative Analysis of Coating Flows on a Rotating Horizontal Cylinder

Author(s): Marina Chugunova | Roman M. Taranets
Volume: 2012
Year: 2012
A Nonlinear Differential Equation Related to the Jacobi Elliptic Functions

Author(s): Kim Johannessen
Volume: 2012
Year: 2012
A Higher-Order Hardy-Type Inequality in Anisotropic Sobolev Spaces

Author(s): Paolo Secchi
Volume: 2012
Year: 2012
The Improved Riccati Equation Method and Exact Solutions to mZK Equation

Author(s): Xiaofeng Li
Volume: 2012
Year: 2012
An Energy Conserving Numerical Scheme for the Dynamics of Hyperelastic Rods

Author(s): Thorsten Fütterer | Axel Klar | Raimund Wegener
Volume: 2012
Year: 2012
Chaos Control and Synchronization in Fractional-Order Lorenz-Like System

Author(s): Sachin Bhalekar
Volume: 2012
Year: 2012
Controlled Roof Collapse during Secondary Mining in Coal Mines

Author(s): Ashleigh Hutchinson
Volume: 2012
Year: 2012
Application of Heat Balance Integral Methods to One-Dimensional Phase Change Problems

Author(s): S. L. Mitchell | T. G. Myers
Volume: 2012
Year: 2012
Existence and Positivity of Solutions for a Second-Order Boundary Value Problem with Integral Condition

Author(s): Assia Guezane-Lakoud | Hamidane Nacira | Khaldi Rabah
Volume: 2012
Year: 2012
Numerical and Analytical Study of Bladder-Collapse Flow

Author(s): M. Tziannaros | F. T. Smith
Volume: 2012
Year: 2012
Some Nonlinear Vortex Solutions

Author(s): Michael C. Haslam | Christopher J. Smith | Ghada Alobaidi | Roland Mallier
Volume: 2012
Year: 2012
Direct Method for Resolution of Optimal Control Problem with Free Initial Condition

Author(s): Louadj Kahina | Aidene Mohamed
Volume: 2012
Year: 2012
Multiple-Parameter Hamiltonian Approach for Higher Accurate Approximations of a Nonlinear Oscillator with Discontinuity

Author(s): Najeeb Alam Khan | Muhammad Jamil | Asmat Ara
Volume: 2011
Year: 2011
Modified Step Variational Iteration Method for Solving Fractional Biochemical Reaction Model

Author(s): R. Yulita Molliq | M. S. M. Noorani | R. R. Ahmad | A. K. Alomari
Volume: 2011
Year: 2011
Homotopy Analysis Method for Solving Foam Drainage Equation with Space- and Time-Fractional Derivatives

Author(s): Hadi Hosseini Fadravi | Hassan Saberi Nik | Reza Buzhabadi
Volume: 2011
Year: 2011
Mean Square Stability of Impulsive Stochastic Differential Systems

Author(s): Shujie Yang | Bao Shi | Mo Li
Volume: 2011
Year: 2011
Bifurcations of Traveling Wave Solutions for the Coupled Higgs Field Equation

Author(s): Shengqiang Tang | Shu Xia
Volume: 2011
Year: 2011
Generalized Differential Transform Method to Space-Time Fractional Telegraph Equation

Author(s): Mridula Garg | Pratibha Manohar | Shyam L. Kalla
Volume: 2011
Year: 2011
Time-Periodic Solution of the Weakly Dissipative Camassa-Holm Equation

Author(s): Chunyu Shen
Volume: 2011
Year: 2011
Extended Jacobi Elliptic Function Expansion Method to the ZK-MEW Equation

Author(s): Weimin Zhang
Volume: 2011
Year: 2011
Positive Solutions of Sturm-Liouville Boundary Value Problems in Presence of Upper and Lower Solutions

Author(s): Li Zhang | Xiankai Huang | Weigao Ge
Volume: 2011
Year: 2011
Existence of Positive Solutions for Neumann Boundary Value Problem with a Variable Coefficient

Author(s): Dongming Yan | Qiang Zhang | Zhigang Pan
Volume: 2011
Year: 2011
Ground State for the Schrödinger Operator with the Weighted Hardy Potential

Author(s): J. Chabrowski | K. Tintarev
Volume: 2011
Year: 2011
Positive Almost Periodic Solutions for a Time-Varying Fishing Model with Delay

Author(s): Xia Li | Yongkun Li | Chunyan He
Volume: 2011
Year: 2011
On a Fractional Master Equation

Author(s): Anitha Thomas
Volume: 2011
Year: 2011
Nonlinear Vibrations of Multiwalled Carbon Nanotubes under Various Boundary Conditions

Author(s): Hossein Aminikhah | Milad Hemmatnezhad
Volume: 2011
Year: 2011
Oscillation of Second-Order Nonlinear Delay Dynamic Equations on Time Scales

Author(s): H. A. Agwa | A. M. M. Khodier | Heba A. Hassan
Volume: 2011
Year: 2011
Solutions of the Force-Free Duffing-van der Pol Oscillator Equation

Author(s): Najeeb Alam Khan | Muhammad Jamil | Syed Anwar Ali | Nadeem Alam Khan
Volume: 2011
Year: 2011
A Topological Approach to Bend-Twist Maps with Applications

Author(s): Anna Pascoletti | Fabio Zanolin
Volume: 2011
Year: 2011
Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method

Author(s): Sohrab Effati | Hassan Saberi Nik | Reza Buzhabadi
Volume: 2011
Year: 2011
Antisynchronization of Nonidentical Fractional-Order Chaotic Systems Using Active Control

Author(s): Sachin Bhalekar | Varsha Daftardar-Gejji
Volume: 2011
Year: 2011
An Explicit Numerical Method for the Fractional Cable Equation

Author(s): J. Quintana-Murillo | S. B. Yuste
Volume: 2011
Year: 2011
New Method for Solving Linear Fractional Differential Equations

Author(s): S. Z. Rida | A. A. M. Arafa
Volume: 2011
Year: 2011
Role of Delay on Planktonic Ecosystem in the Presence of a Toxic Producing Phytoplankton

Author(s): Swati Khare | O. P. Misra | Chhatrapal Singh | Joydip Dhar
Volume: 2011
Year: 2011
Periodic Solutions for a Class of n-th Order Functional Differential Equations

Author(s): Bing Song | Lijun Pan | Jinde Cao
Volume: 2011
Year: 2011
Oscillation Theorems for Second-Order Half-Linear Advanced Dynamic Equations on Time Scales

Author(s): Shuhong Tang | Tongxing Li | Ethiraju Thandapani
Volume: 2011
Year: 2011
Existence of the Mild Solutions for Impulsive Fractional Equations with Infinite Delay

Author(s): Jaydev Dabas | Archana Chauhan | Mukesh Kumar
Volume: 2011
Year: 2011
Geometric Integrability of Some Generalizations of the Camassa-Holm Equation

Author(s): Ognyan Christov
Volume: 2011
Year: 2011
W2,2 A Priori Bounds for a Class of Elliptic Operators

Author(s): Sara Monsurrò | Maria Salvato | Maria Transirico
Volume: 2011
Year: 2011
Numerical Solution of the Modified Equal Width Wave Equation

Author(s): Seydi Battal Gazi Karakoç | Turabi Geyikli
Volume: 2012
Year: 2012
Fractional Differential Equations 2011

Author(s): Fawang Liu | Om P. Agrawal | Shaher Momani | Nikolai N. Leonenko | Wen Chen
Volume: 2011
Year: 2011
Boundary Value Problems with Integral Gluing Conditions for Fractional-Order Mixed-Type Equation

Author(s): A. S. Berdyshev | E. T. Karimov | N. Akhtaeva
Volume: 2011
Year: 2011
Oscillatory Solutions of Neutral Equations with Polynomial Nonlinearities

Author(s): Vasil G. Angelov | Dafinka Tz. Angelova
Volume: 2011
Year: 2011
Recent Advances in Oscillation Theory 2011

Author(s): Yuri V. Rogovchenko | Leonid Berezansky | Elena Braverman | Josef Diblík
Volume: 2011
Year: 2011
Slip Effects on Fractional Viscoelastic Fluids

Author(s): Muhammad Jamil | Najeeb Alam Khan
Volume: 2011
Year: 2011
Convergence of the New Iterative Method

Author(s): Sachin Bhalekar | Varsha Daftardar-Gejji
Volume: 2011
Year: 2011
Existence of Solutions of a Riccati Differential System from a General Cumulant Control Problem

Author(s): Stanley R. Liberty | Libin Mou
Volume: 2011
Year: 2011
On a Constructive Approach for Derivative-Dependent Singular Boundary Value Problems

Author(s): R. K. Pandey | Amit K. Verma
Volume: 2011
Year: 2011
On Carlson's Type Removability Test for the Degenerate Quasilinear Elliptic Equations

Author(s): Farman I. Mamedov | Aslan D. Quliyev | Mirfaig M. Mirheydarli
Volume: 2011
Year: 2011
A Note on Parabolic Liouville Theorems and Blow-Up Rates for a Higher-Order Semilinear Parabolic System

Author(s): Guocai Cai | Hongjing Pan | Ruixiang Xing
Volume: 2011
Year: 2011
Spatial Profile of the Dead Core for the Fast Diffusion Equation with Dependent Coefficient

Author(s): Zhengce Zhang | Biao Wang
Volume: 2011
Year: 2011
A High Order Iterative Scheme for a Nonlinear Kirchhoff Wave Equation in the Unit Membrane

Author(s): Le Thi Phuong Ngoc | Nguyen Thanh Long
Volume: 2011
Year: 2011
On Spectrum of the Laplacian in a Circle Perforated along the Boundary: Application to a Friedrichs-Type Inequality

Author(s): G. A. Chechkin | Yu. O. Koroleva | L.-E. Persson | P. Wall
Volume: 2011
Year: 2011
Periodic and Solitary-Wave Solutions for a Variant of the K(3,2) Equation

Author(s): Jiangbo Zhou | Lixin Tian
Volume: 2011
Year: 2011
Stability of Optimal Controls for the Stationary Boussinesq Equations

Author(s): Gennady Alekseev | Dmitry Tereshko
Volume: 2011
Year: 2011
Solving Advection Equations by Applying the Crank-Nicolson Scheme Combined with the Richardson Extrapolation

Author(s): Zahari Zlatev | Ivan Dimov | István Faragó | Krassimir Georgiev | Ágnes Havasi | Tzvetan Ostromsky
Volume: 2011
Year: 2011
L∞-Solutions for Some Nonlinear Degenerate Elliptic Equations

Author(s): Albo Carlos Cavalheiro
Volume: 2011
Year: 2011
Variational Iteration Method for Initial and Boundary Value Problems Using He's Polynomials

Author(s): Syed Tauseef Mohyud-Din | Ahmet Yildirim | M. M. Hosseini
Volume: 2010
Year: 2010
Oscillation Criteria for Second-Order Delay, Difference, and Functional Equations

Author(s): L. K. Kikina | I. P. Stavroulakis
Volume: 2010
Year: 2010
Long-Term Damped Dynamics of the Extensible Suspension Bridge

Author(s): Ivana Bochicchio | Claudio Giorgi | Elena Vuk
Volume: 2010
Year: 2010
Sign-Changing Solutions for Nonlinear Elliptic Problems Depending on Parameters

Author(s): Siegfried Carl | Dumitru Motreanu
Volume: 2010
Year: 2010
The M-Wright Function in Time-Fractional Diffusion Processes: A Tutorial Survey

Author(s): Francesco Mainardi | Antonio Mura | Gianni Pagnini
Volume: 2010
Year: 2010
Oscillation Criteria for Even Order Neutral Equations with Distributed Deviating Argument

Author(s): Siyu Zhang | Fanwei Meng
Volume: 2010
Year: 2010
On the Selection and Meaning of Variable Order Operators for Dynamic Modeling

Author(s): Lynnette E. S. Ramirez | Carlos F. M. Coimbra
Volume: 2010
Year: 2010
The Periodic Solutions of the Compound Singular Fractional Differential System with Delay

Author(s): XuTing Wei | XuanZhu Lu
Volume: 2010
Year: 2010
On the Speed of Spread for Fractional Reaction-Diffusion Equations

Author(s): Hans Engler
Volume: 2010
Year: 2010
Regularity of Weakly Well-Posed Characteristic Boundary Value Problems

Author(s): Alessandro Morando | Paolo Secchi
Volume: 2010
Year: 2010
Convergence of Iterative Methods Applied to Generalized Fisher Equation

Author(s): Sh. Sadigh Behzadi
Volume: 2010
Year: 2010
Existence of Positive Bounded Solutions of Semilinear Elliptic Problems

Author(s): Faten Toumi
Volume: 2010
Year: 2010
Exact Solutions for Nonclassical Stefan Problems

Author(s): Adriana C. Briozzo | Domingo A. Tarzia
Volume: 2010
Year: 2010
Oscillation for Certain Nonlinear Neutral Partial Differential Equations

Author(s): Quanwen Lin | Rongkun Zhuang
Volume: 2010
Year: 2010
On Mixed Problems for Quasilinear Second-Order Systems

Author(s): Rita Cavazzoni
Volume: 2010
Year: 2010
Conditions for Oscillation of a Neutral Differential Equation

Author(s): Weiping Yan | Jurang Yan
Volume: 2010
Year: 2010
Attractors for Nonautonomous Parabolic Equations without Uniqueness

Author(s): Cung The Anh | Nguyen Dinh Binh
Volume: 2010
Year: 2010
A Predator-Prey Model in the Chemostat with Time Delay

Author(s): Guihong Fan | Gail S. K. Wolkowicz
Volume: 2010
Year: 2010
He's Variational Iteration Method for Solving Fractional Riccati Differential Equation

Author(s): H. Jafari | H. Tajadodi
Volume: 2010
Year: 2010
On a New Reliable Algorithm

Author(s): A. K. Alomari | M. S. M. Noorani | R. Nazar
Volume: 2009
Year: 2009
On the Existence of Nodal Solutions for a Nonlinear Elliptic Problem on Symmetric Riemannian Manifolds

Author(s): Anna Maria Micheletti | Angela Pistoia
Volume: 2010
Year: 2010
Oscillatory Nonautonomous Lucas Sequences

Author(s): José M. Ferreira | Sandra Pinelas
Volume: 2010
Year: 2010
The Second Eigenvalue of the p-Laplacian as p Goes to 1

Author(s): Enea Parini
Volume: 2010
Year: 2010
Infinitely Many Solutions for a Robin Boundary Value Problem

Author(s): Aixia Qian | Chong Li
Volume: 2010
Year: 2010
Global Bifurcation for Second-Order Neumann Problem with a Set-Valued Term

Author(s): Ruyun Ma | Jiemei Li
Volume: 2009
Year: 2009
Zero Diffusion-Dispersion-Smoothing Limits for a Scalar Conservation Law with Discontinuous Flux Function

Author(s): H. Holden | K. H. Karlsen | D. Mitrovic
Volume: 2009
Year: 2009
Linear Fractionally Damped Oscillator

Author(s): Mark Naber
Volume: 2010
Year: 2010
Time-Optimal Control of Systems with Fractional Dynamics

Author(s): Christophe Tricaud | YangQuan Chen
Volume: 2010
Year: 2010
Riesz Potentials for Korteweg-de Vries Solitons and Sturm-Liouville Problems

Author(s): Vladimir Varlamov
Volume: 2010
Year: 2010
Recent Advances in Oscillation Theory

Author(s): Yuri V. Rogovchenko | Leonid Berezansky | Elena Braverman | Josef Diblík
Volume: 2010
Year: 2010
Sign-Changing Solutions to Equations of Elliptic Type

Author(s): Wenming Zou | Thomas Bartsch | Norimichi Hirano | Martin Schechter | Zhi-Qiang Wang
Volume: 2010
Year: 2010
Fractional Differential Equations

Author(s): Fawang Liu | Mark M. Meerschaert | Shaher Momani | Nikolai N. Leonenko | Wen Chen | Om P. Agrawal
Volume: 2010
Year: 2010
Multiple Solutions of Quasilinear Elliptic Equations in ℝN

Author(s): Huei-li Lin
Volume: 2010
Year: 2010
Integral BVPs for a Class of First-Order Impulsive Functional Differential Equations

Author(s): Xiaofei He | Jingli Xie | Guoping Chen | Jianhua Shen
Volume: 2010
Year: 2010
Double Integral Operators Concerning Starlike of Order β

Author(s): Kazuo Kuroki | Shigeyoshi Owa
Volume: 2009
Year: 2009
On the Almost Periodic Solutions of Differential Equations on Hilbert Spaces

Author(s): Nguyen Thanh Lan
Volume: 2009
Year: 2009
Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations

Author(s): Hui-Zeng Qin | Yongsheng Ren
Volume: 2009
Year: 2009
Analytic Solutions of an Iterative Functional Differential Equation near Resonance

Author(s): Tongbo Liu | Hong Li
Volume: 2009
Year: 2009
Affiliate Program      Why do you need a reservation system?